# SDR USAA2014072100022

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 10,072 hours, 3,511 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 2539
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,074 hours, 3,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE LOUD NOISE FOLLOWED BY BURNING ELEC SMELL & VIBRATION.  QRH BLOWER & EXTRACT TO OVERRIDE, SMELL DISSIPATED.  FLIGHT DIVERTED FOR INSPECTION.  REPLACED EXTRACT FAN IAW AMM 21-26-51-000-001-A 400-001-A.
